# SDR REXA2017100901113

- Difficulty date: October 9, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 7,657 hours, 5,306 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR HANDLE HOUSING IS CRACKED.  REMOVED AND REPLACED THE HANDLE HOUSING ASSEMBLY IAW AMM 52-42-03-000-801, AND AMM 52-42-03-400-801.  OPS CHECKED GOOD IAW AMM 52-42-03-00-710-801.
